U.S. doctors online nowAsk doctors free
CA
A 27-year-old female asked:

Could a dtap or mmr vaccine cause dizziness, headaches, fatigue, weakness a week and a half after the immunizations?

3 doctor answers5 doctors weighed in
Dr. Derrick Lonsdale
Preventive Medicine 74 years experience
Unfortunately: Yes---- we hope that it will wear off.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Johanna Fricke
Pediatrics - Developmental and Behavioral 51 years experience
It would be very : Unlikely to be associated with a tdap vaccine that far out. A few people develop a short-term mild rash, fever, swollen glands, or joint pain & stiffness up to 10 days after an mmr. Call your doctor if you have difficulty breathing, dizziness, rapid heart beat, hives, or weakness.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Martin Raff
Infectious Disease 57 years experience
Unlikely: Systemic symptoms result from vaccines. Ten % of children have fever, malaise and rash 5–21 days after first vaccine; 5% develop temporary joint pain. Older women are at risk of joint pain, acute and chronic arthritis. Headaches, uri, stuffy nose, sore throat, joint pain, headaches, diarrhea and fever may occur but are not common and usually gone by 10 days. Can happen, but not often.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.